# SDR SWAA2021081096850

- Difficulty date: July 21, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 311 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STILL PRESENT (AFT OF REMOVED FASTENER) ON STRINGER 23L AT BS 311; WL 167. ; REJECT - CORROSION STILL PRESENT (AFT OF REMOVED FASTENER) ON STRINGER 23L AT BS 311; WL 167. / [01] REMOVED CORROSION ON STRIGER 23 LEFT AT BS 311; WL 167; AREA 1' X 2' IAW SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1.; [02] VERIFIED REMOVAL OF CORROSION ON STRIGER 23 LEFT AT BS 311; WL 167; AREA 1' X 2' IAW SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1.
